Order Article Reprints
Journal: Axioms, 2023
Volume: 12
Number: 777
Article:
Classical Solutions for the Generalized Korteweg-de Vries Equation
Authors:
by
Svetlin Georgiev, Aissa Boukarou, Zayd Hajjej and Khaled Zennir
Link:
https://www.mdpi.com/2075-1680/12/8/777
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.